Contact Regional Council MembersRegional Council CharterFrequently Asked QuestionsMeetingsReturn to Regional Council Main

 

Regional Resource Stewardship Council Meeting

March 16 - 17, 2005

TVA Headquarters
400 West Summit Hill Drive
Knoxville, TN 37902
Meeting room: West Tower Auditorium

Agenda

All times are EST


Wednesday,
March 16

Day 1: Meeting Agenda

 

8:00 a.m.

Chairman’s welcome
Introductions
Agenda review
Roundtable remarks

Bruce Shupp, Chair
Dave Wahus, Facilitator
Members


9:00

Opening remarks

Kate Jackson, TVA Executive Vice President

9:20

Updates on issues from previous terms:
• Public involvement (10 min.)
• Recreation (5 min.)

Bridgette Ellis, TVA Vice President

10:00

Break

 

10:30

Updates on issues from previous terms (continued):
• Water partnership (30 min.)
• ROS implementation and results status (1 hour)

 

Gene Gibson
Morgan Goranflo


12:00 – 1:00 p.m.

Council lunch break

 


1:00 Improving review of requests for changes in land plans

Bridgette Ellis


1:30 Agency presentations on review of requests for changes in land plans (30 min. each):
• US Army Corps of Engineers
• US Forest Service
• Bureau of Land Management

 

Maurice Simpson
Keith Sandifer
Howard Levine


3:00 Break  

3:30 Panel discussion Agency reps & Bridgette Ellis

4:00 Introduction of questions Facilitator

4:10 Begin discussion of questions Members

5:00 p.m. Adjourn Chair
     

 

Thursday,
March 17

Day 2: Meeting Agenda

 

8:00 a.m. Convene/
Administrative announcements
Chair

8:10 Discussion of questions (continued from previous day) Facilitator

9:30 Public comments Chair

10:30 Break  

11:00

Discussion of questions (continued)

Facilitator

12:00

Finalize discussion notes for presentation to TVA

Chair, members


12:45

Next meeting/requests for next meeting

Chair, members


1:00 p.m. Council adjourns  

 

top of page